MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.95532

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2012

Ethionamide-induced gynecomastia.

Dixit Ramakant, George Jacob, Sharma Arun K, Chhabra Naveen, Jangir Suresh K, Mishra Vikas

Клинический случайСтатьяПеревод в очереди

Аннотация

Gynecomastia is very rare during antituberculosis chemotherapy. We describe a 38-year-old male patient who developed a painful gynecomastia following second-line drug therapy for multidrug-resistant pulmonary tuberculosis. Gynecomastia disappeared after stopping the ethionamide. A published literature on antituberculosis-induced gynecomastia is also briefly discussed.

Для цитирования: Dixit Ramakant, George Jacob, Sharma Arun K, Chhabra Naveen, Jangir Suresh K, Mishra Vikas. Ethionamide-induced gynecomastia.. Journal of pharmacology & pharmacotherapeutics. 2012. DOI: 10.4103/0976-500x.95532.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.